# SDR ASAA0945641

- Difficulty date: May 16, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N765AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25102
- Aircraft time: 53,358 hours, 29,064 cycles
- System (JASC): 5241 · Galley Doors
- Part: Housing
- Part number: 65164227
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR HANDLE MECHANISM HOUSING CORRODED. REMOVED AND REPLACED HOUSING.
